Panitumumab/Xeloda Side Effects. New PROBLEM!!!

Please feel free to read, share your thoughts, your stories and connect with others!
bossan
Posts: 60
Joined: Sun Oct 01, 2006 2:17 pm
Location: beaverton, oregon
Contact:

Panitumumab/Xeloda Side Effects. New PROBLEM!!!

Postby bossan » Sun Feb 18, 2007 4:34 am

I have had fluids coming out of my eyes, nose and ears which dries up and cakes my skin. Has anyone else been through this? Thanks!
How Beautiful Can A Being Be?
My Personal Forum: http://z8.invisionfree.com/colorectalk
My Story (scroll to the bottom of page 1) http://www.colonclub.com/forum/viewtopi ... sc&start=0

MissKim
Posts: 162
Joined: Tue Oct 31, 2006 3:06 pm
Location: Idaho Falls, ID

Postby MissKim » Tue Feb 20, 2007 12:51 am

Bossan, I have not experienced the fluids that you described. However, my onc. just has me on Vectibix right now. I think that he is going to add the Xeloda soon. I questioned why I wasn't getting the Xeloda from the get-go and he said that there weren't alot of published studies. So maybe it is a Vectibix/Xeloda thing. I'll let you know if any weird fluids start appearing once I start on the Vectibix/Xeloda combo.

Miss Kim


Return to “Colon Talk - Colon cancer (colorectal cancer) support forum”



Who is online

Users browsing this forum: AlexandraZ and 30 guests